Path-dependence in a Ramsey model with resource amenities and limited regeneration

R. Gerlagh, M.A. Keyzer

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)1159-1184
Number of pages26
JournalJournal of Economic Dynamics and Control
Volume28
Issue number6
Publication statusPublished - 2004
Externally publishedYes

Cite this

@article{16652183e4a14a4092b37c3962ec2efb,
title = "Path-dependence in a Ramsey model with resource amenities and limited regeneration",
author = "R. Gerlagh and M.A. Keyzer",
note = "Pagination: 26",
year = "2004",
language = "English",
volume = "28",
pages = "1159--1184",
journal = "Journal of Economic Dynamics and Control",
issn = "0165-1889",
publisher = "Elsevier Science BV",
number = "6",

}

Path-dependence in a Ramsey model with resource amenities and limited regeneration. / Gerlagh, R.; Keyzer, M.A.

In: Journal of Economic Dynamics and Control, Vol. 28, No. 6, 2004, p. 1159-1184.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Path-dependence in a Ramsey model with resource amenities and limited regeneration

AU - Gerlagh, R.

AU - Keyzer, M.A.

N1 - Pagination: 26

PY - 2004

Y1 - 2004

M3 - Article

VL - 28

SP - 1159

EP - 1184

JO - Journal of Economic Dynamics and Control

JF - Journal of Economic Dynamics and Control

SN - 0165-1889

IS - 6

ER -